Stefan Borell

Spara favorit

Publikationer

Artiklar i tidskrifter

Borell, S. (2011). The Ball Embedding Property of the Open Unit Disc. Proceedings of the American Mathematical Society, vol. 130: 10, ss. 3573-3581.  

Borell, S. & Kutzschebauch, F. (2008). Embeddings through Discrete Sets of Discs. Arkiv för matematik, vol. 46: 2, ss. 251-269.  

Borell, S. , Kutzschebauch, F. & Wold, E. F. (2008). Proper Holomorphic Disks in the Complement of Varieties in C2. Mathematical Research Letters, vol. 15: 4, ss. 821-826.

Borell, S. & Kutzschebauch, F. (2006). Non-equivalent embeddings into complex Euclidean spaces. International Journal of Mathematics, vol. 17: 9, ss. 1033-1046.